# SDR CA020326007

- Difficulty date: March 7, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 80 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Failed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION FOUND RT WING OUTBOARD AILERON CONTROL CABLE RUBBING AGAINST TOP AILERON FUEL SYNC TRANSMITTER LINK. FURTHER DETAIL INSPECTION DISCOVERED AILERON DUAL SYNC TRANSMITTER LEVER  INSTECTED APPROX 180 DEG. OUT OF NORMAL POS. PERFORMED VISUAL INSPECTION OF RT WING OUTBOARD CONTROL CABLE PER M/M 20-40-00 NO DISCREPANCY FOUND. DETAIL INSPECTION OF AILERON DUAL SYNCHRO LEVER,   FOUND SMALL GROOVE OF 0.010 ON EDGE OF LINK.  INSPECTED SURROUNDING STRUCTURE FOR ABNORMALITIES,  NO DISCREPANCY FOUND.  ADJUSTED AILERON DUAL SYNCHRO TRANSMITTER PER M/M 22-11-11.  SECURED AILERON DUAL SYNCHRO TRANSDUCER LINK PER M/M 22-11-11.
